Advances in Differential Equations

Existence of radial ground states for quasilinear elliptic equations

Eugenio Montefusco and Patrizia Pucci

Full-text: Open access

Abstract

Existence of nontrivial, nonnegative radial solutions of \newline quasilinear equations $-{\hbox{div}}(A(|{\nabla} u|) {\nabla} u)=f(u)$ in $ {\mathbb R}^n$ is proved under general assumptions on the nonlinearity $f$ and the function $A$, without requiring homogeneity.

Article information

Source
Adv. Differential Equations, Volume 6, Number 8 (2001), 959-986.

Dates
First available in Project Euclid: 2 January 2013

Permanent link to this document
https://projecteuclid.org/euclid.ade/1357140554

Mathematical Reviews number (MathSciNet)
MR1828500

Zentralblatt MATH identifier
1140.35426

Subjects
Primary: 35J60: Nonlinear elliptic equations
Secondary: 34B15: Nonlinear boundary value problems 34B18: Positive solutions of nonlinear boundary value problems 35B05: Oscillation, zeros of solutions, mean value theorems, etc. 35J70: Degenerate elliptic equations

Citation

Montefusco, Eugenio; Pucci, Patrizia. Existence of radial ground states for quasilinear elliptic equations. Adv. Differential Equations 6 (2001), no. 8, 959--986. https://projecteuclid.org/euclid.ade/1357140554


Export citation